# SDR 2006UALA00747

- Difficulty date: April 19, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 50,612 hours, 27,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FWD FRAME HAS CORROSION AT STA 794 BETWEEN STR 24R & 27R.  INSTALLED EXTERNAL ANGLE DOUBLER REPAIR PER SRM 51-70-11 FIG 1.
